# SDR UPS00234264

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT AFT SIDEWALL OVERWING EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK, OP CHECKS GOOD.
